Properties of lattice-limit of a sequence on x-lattice

Zhang, Guangquan and Zhang, Yanchuan and Lu, Jie (1997) Properties of lattice-limit of a sequence on x-lattice. Journal of Fuzzy Mathematics, 5 (1). pp. 201-211. ISSN 1066-8950

[img]
Preview
Text (Documentation)
FM.pdf

Download (108Kb) | Preview

Abstract

The concepts of lattice-valued distance and lattice-limit of elements of a lattice and X-lattice are introduced by Liu and Zhang, but the properties of above mentioned concepts are not discussed. In this paper, some elementary properties and some similar to those of limit of a sequence of real-numbers are obtained.


Statistics for USQ ePrint 13534
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 30 Nov 2007 11:47
Last Modified: 16 Mar 2016 01:43
Uncontrolled Keywords: fuzzy number; fuzzy limit; fuzzy analysis; convergence; lattice
Fields of Research : 01 Mathematical Sciences > 0101 Pure Mathematics > 010107 Mathematical Logic, Set Theory, Lattices and Universal Algebra
01 Mathematical Sciences > 0101 Pure Mathematics > 010111 Real and Complex Functions (incl. Several Variables)
08 Information and Computing Sciences > 0801 Artificial Intelligence and Image Processing > 080108 Neural, Evolutionary and Fuzzy Computation
Socio-Economic Objective: E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
URI: http://eprints.usq.edu.au/id/eprint/13534

Actions (login required)

View Item Archive Repository Staff Only